# SDR SWIA202054679

- Difficulty date: November 5, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5755 · Spoilers
- Part: Clamp
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD GROUND SPOILER, 3 YELLOW CLAMPS HOLDING CONDUIT OF AFT AUXILIARY SPAR ATTACHMENT HARDWARE CORRODED.  C-CHECK RO 12/14/2020.  REMOVED AND REPLACED HARDWARE ON LT INBOARD GROUND SPOILER ON 3 EA AFT AUXILARY CONDUITS CLAPS, REF CRJ700 SRM.
